# SDR DLL19990619

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1559194103
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH TYPICAL CRACK WAS FOUND IN A RELIEF RADIUS OF THE NR 4 INTERCOSTAL AT THE L3 DOOR CUT OUT AFT DOOR JAMB.  THE ADJACENT FITTING INTERCOSTALS WERE UNDAMAGED.  THE CRACK WAS ALLOWED TO CONINUE INSERVICE PER THE REQUIREMENTS OF LACO S/B 93-53-270 AND WILL BE REPAIRED WITH A NEW INTERCOSTALS.  THE REPAIR WAS DOCUMENTED PER E/R/A 367019-14.
